János Pach

Authors

Geombinatorics Quarterly

János Pach

  • Article Title- Repeating Distances Between Points in the Plane
  • Article Title- On the Independence Number of Coin Graphs
  • Article Title- Are There Many Distances that Occur Few Times?
  • Article Title- Folding and Turning Along Geodesics in a Convex Surface
    • Vol Issue- Vol VII (2), 1997 
    • Pages- 61-65
       
  • Article Title- Thirteen Problems on Crossing Numbers
  • Article Title- A Ramsey-Type Theorem for Bipartite Graphs
  • Article Title- Midpoints of Segments Induced by a Point Set
  • Article Title- Comment on Fox News
    • Co Authors- Géza Tóth
    • Vol Issue- VolXV (3), 2006
    •  Pages- 150-154
       
  • Article Title- Errata
  • Article Title- A Note on Blocking Visibility Between Points
  • Article Title- Tangled Thrackles
  • Article Title- Two and a Half Billion Years of Distance Research
  • Article Title- Graphs with No Grid Obstacle Representation
    • Vol Issue- Vol XXVI (2), 2016
    •  Pages- 80-83
       
  • Article Title – A note on the clique chromatic number of geometric graphs
  • Article Title- Tiling the plane with equilateral triangles